# SDR ASAA2023072644278

- Difficulty date: July 26, 2023
- Submitted: July 28, 2023
- Operation: Air carrier
- Aircraft: N533AS
- Make and model: Boeing 737890
- Aircraft serial: 35201
- Aircraft time: 45,608 hours, 13,216 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 40631997201AB
- Part serial: 0119845
- Condition: Leaking
- Location: Lower Fuselage
- Part time: 22,078 hours, 7,032 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/A REPORTS DURING CLIMB THAT THE R2 DOOR HAS A VERY LOUD SQUEAL. THE NOISE STARTED IN CLIMB @ 5.0PSID DIFF AND STOPPED AT 6.8 DIFF. ALL PRESSURIZATION INDICATIONS NORMAL. NO SQUEAL FROM R2 DOOR DURING DECENT. THE F/A SAID THEY COIULD HEAR NOISE DURING CLIMB FROM RO2 20 AND AFT. NO CREW COMMS PROBLEM. GROUNDED - YES. (RESOLVED ON W/O: 1961871 TASKCARD: N/R-00002 ) PRESSURIZED A/C, NO SQUEAL WAS NOTED OR HEARD. REMOVED OUTFLOW VALVE REF AMM 27-31-03. OPS CHECK GOOD. THIS CLEARS PLT, SEAMC DAVE NOTIFIED.
